Approximationsgüte der Ableitungen bei trigonometrischer Interpolation.

Richard Haverkamp

Mathematische Zeitschrift (1982)

  • Volume: 179, page 59-68
  • ISSN: 0025-5874; 1432-1823

How to cite


Haverkamp, Richard. "Approximationsgüte der Ableitungen bei trigonometrischer Interpolation.." Mathematische Zeitschrift 179 (1982): 59-68. <>.

author = {Haverkamp, Richard},
journal = {Mathematische Zeitschrift},
keywords = {trigonometric interpolation; degree of approximation},
pages = {59-68},
title = {Approximationsgüte der Ableitungen bei trigonometrischer Interpolation.},
url = {},
volume = {179},
year = {1982},

AU - Haverkamp, Richard
TI - Approximationsgüte der Ableitungen bei trigonometrischer Interpolation.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 59
EP - 68
KW - trigonometric interpolation; degree of approximation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.